# SDR DALA2018052503578

- Difficulty date: May 24, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 95,270 hours, 13,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1674
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INCH LONG CRACK NOTED IN THE AFT FUSELAGE SKIN,  STRINGER 13AR, BS 1674.  REMOVED THE DAMAGE IAW SRM 53-80-01.
